MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZMB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is between (b)(6) 2020.(b)(4).Device evaluation: product evaluation cannot be performed because per the initial report, the product was discarded.The complaint issue reported could not be verified, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured, and released according to specification.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency, and the reported issue could not be verified.Note: the device was manufactured at the kulim site which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgery center reported that a technic multifocal intraocular lens (iol) was explanted, and replaced in a secondary surgical procedure from the patient's left eye (os) due to blurry vision.Best corrected visual acuity (bcva) 20/25 during post operation visit.The replacement lens is the same model, but lower diopter (11.0).Reportedly, the patient is doing fine.No additional information was provided.This report represents the left (os) eye.A separate report is submitted for the right (od) eye under complaint folder (cf) (b)(4).
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10475453
Report Number2020664-2020-00044
Device Sequence Number19583559
Product Code MFK
UDI-Device Identifier05050474535480
UDI-Public(01)05050474535480(17)220710
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2022
Device Model NumberZMB00
Device Catalogue NumberZMB00U0130
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005